Alert archive / Indiana / River Flood Warnings in 2013

River Flood Warning 235, NWS Indianapolis, IN

December 21, 2013Boone County, Marion County, Indiana

NWS Indianapolis, IN issued this river flood warning at Dec 21, 2013, 12:14 PM EST for Boone County, Marion County, Indiana. It took effect at Dec 22, 2013, 2:03 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 21, 2013, 12:14 PM EST (17:14 UTC)
In effect from
Dec 22, 2013, 2:03 AM EST
Expired
Dec 22, 2013, 7:59 PM EST
In force
18 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Moderate

Counties Boone County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 23 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (IN) at Zionsville (ZONI3). The gauge peaked at 9.35 ft at Dec 22, 2013, 5:00 AM EST.

actionminormoderate51012/2112/2212/2312/24
Action stage
7 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03353200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 21, 12:08 PM EST, 6 minutes earlier.

Area forecast discussion, Dec 21, 12:08 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1208 PM EST SAT DEC 21 2013

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 249 AM EST SAT DEC 21 2013

A WET DAY WILL BE IN STORE TODAY AS A FRONTAL BOUNDARY SLOWLY SAGS
ACROSS THE STATE. A WARM AND MOIST AIR MASS IN COMBINATION WITH
THE PASSING FRONT AND A PASSING UPPER LEVEL WEATHER DISTURBANCE WILL
RESULT IN ABUNDANT RAINFALL TODAY AND TONIGHT. FLOOD WATCHES REMAIN
IN EFFECT FOR MUCH OF CENTRAL INDIANA.

THE COLD FRONT WILL PUSH SOUTHEAST OF INDIANA ON SUNDAY AND THE
BULK OF THE PRECIPITATION WILL BE OVER. ONLY A FEW LIGHT RAIN
SHOWERS WILL BE POSSIBLE ON SUNDAY MORNING BEFORE ENOUGH COLD AIR
ARRIVES ON SUNDAY AFTERNOON FOR ANY LINGERING PRECIPITATION TO
FALL ONLY AS SNOW.

DRY WEATHER IS EXPECTED TO PERSIST FOR MUCH OF THE NEXT WORK WEEK
AS COLD...POLAR AIR RETURNS TO THE OHIO VALLEY.

&&

.NEAR TERM /UPDATE FOR TODAY/...
ISSUED AT 927 AM EST SAT DEC 21 2013

ONLY MINOR ADJUSTMENTS MADE TO HOURLY TEMPERATURES AND DEWPOINTS
TODAY. OTHER ELEMENTS ARE ON TARGET.

PREVIOUS NEAR TERM DISCUSSION ISSUED AT 249 AM EST SAT DEC 21 2013.

ITS GONNA RAIN!

SURFACE ANALYSIS EARLY THIS MORNING SHOWS LOW PRESSURE CENTERED
OVER SW ONTARIO ALONG WITH A COLD FRONT STRETCHING ACROSS CENTRAL
INDIANA TO NORTHEAST ARKANSAS...WHERE YET ANOTHER AREA OF LOW
PRESSURE WAS FOUND. RADAR SHOWS ABUNDANT RAIN...FALLING ACROSS
ALMOST THE ENTIRE FORECAST AREA. NATIONAL RADAR MOSAICS SHOW AN
EXTENDED AREA OF RAINFALL STRETCHING FROM MISSOURI...ACROSS
OKLAHOMA TO WESTERN TEXAS. WATER VAPOR IMAGERY SHOWS A VERY
IMPRESSIVE TROUGH OVER THE CENTER OF THE UNITED STATES WITH A
TROPICAL FLOW OF MOISTURE STREAMING INTO THE OHIO VALLEY FROM THE
PACIFIC...AND ACROSS MEXICO AND TEXAS.

MANY FAVORABLE CONDITIONS CONTINUE TO EXIST FOR RAIN TODAY. THE
NAM AND GFS BOTH PUSH A STRONG SHORT WAVE TOWARD INDIANA FROM THE
SOUTHWEST TODAY IN THE QUICK FLOW ALOFT. GREAT MOISTURE REMAINS IN
PLACE WITH THE TROPICAL FLOW ALOFT. 305K ISENTROPIC SURFACE
REMAINS FAVORABLE WITH DECENT LIFT THROUGH THE DAY WITH SPECIFIC
HUMIDITIES OVER 6 G/KG. TIME HEIGHT SECTIONS SHOW DEEP SATURATION
TODAY AND TONIGHT WITH GOOD LIFT. FORECAST SOUNDINGS ALSO SHOW
DEEP SATURATION UNTIL AFTER 06Z SUN. LOWER LEVEL Q VECTORS ALSO
SHOW FAVORABLE CONVERGENCE ACROSS THE FORECAST AREA. THIS
AFTERNOON AND TONIGHT THE GFS ALSO PUSHES A VERY STRONG LOWER LEVEL
JET OF 50-60 KNOTS INTO THE OHIO VALLEY. PRECIPITABLE WATER IN
THE FORECAST SOUNDINGS ALSO REMAINS AT VERY HIGH LEVELS...OVER 1.20
INCHES. THUS WITH ALL OF THESE FAVORABLE INGREDIENTS WILL CONTINUE
THE 100 POPS FOR TODAY. GIVEN THE EXPECTED RAINFALL WILL TREND HIGHS
TOWARD THE 3 HOURLY MAVMOS VALUES.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
ISSUED AT 249 AM EST SAT DEC 21 2013

DO YOU LOVE A RAINY NIGHT? LIGHTNING WILL NOT BE LIGHTING UP THE
SKY AS INSTABILITY REMAINS QUITE LIMITED. RAIN IS EXPECTED TO
CONTINUE TONIGHT AS THE PREVIOUSLY MENTIONED DETAILS...FAVORABLE
AND STRONG LOWER LEVEL JET...DEEP MOISTURE AVAILABLE...APPROACHING
STRONG WAVE AND GOOD Q VECTOR CONVERGENCE ALL REMAIN IN PLACE DURING
THE EVENING HOURS. THUS WILL ONCE AGAIN USE 100 POPS TONIGHT AND
WITH PRECIPITABLE WATER IN THE FORECAST SOUNDINGS STILL OVER 1.20
INCHES THE FLOOD WATCH WILL STILL NEED TO REMAIN IN PLACE.

THE GOOD NEWS IS THAT THE GFS AND NAM BOTH SUGGEST A DRY SLOT
BEGINNING TO WORK INTO THE AREA AFTER 06Z SUN. FORECAST SOUNDINGS
BEGIN TO SHOW SOME DRYING AS THE BEST FORCING AND LOWER LEVEL JET
DYNAMICS BEGIN TO EXIT THE AREA AND PULL TO THE NORTHEAST. THUS
WILL BEGIN TO TREND POPS LOWER AFTER 06Z SUNDAY AS SOME OF THE
FAVORABLE CONDITIONS FOR RAIN WILL BE LOST. AS FOR TEMPS...GIVEN
THE EXPECTED RAIN FALL WILL TREND LOWS AT OR ABOVE MAVMOS VALUES.

GFS AND NAM BOTH CONTINUE TO DEPICT BROAD CYCLONIC FLOW ACROSS
CENTRAL INDIANA ON SUNDAY AS LOW PRESSURE PULLS QUICKLY TO THE
NORTHEAST. STRONGER COLD AIR ADVECTION REMAINS IN PLACE THROUGH THE
DAY ON SUNDAY AS 850MB TEMPS START AT 7C AT 12Z SUNDAY...BUT END
THE DAY NEAR -2C WITH MORE COLD AIR TO COME. FORECAST SOUNDINGS
SUGGEST DEEP MOISTURE IS LOST...HOWEVER THE SOUNDINGS DO SHOW A
LOWER LEVEL OF HIGH RH TRAPPED NEAR THE SURFACE BENEATH AN
INVERSION. THIS INDICATES COLD AIR STRATOCU. THUS WILL KEEP A
MENTION OF A FLURRY OR SHOWER THROUGH THE DAY ON SUNDAY GIVEN THE
TRAPPED LOWER LEVEL MOISTURE BUT LIMITED FORCING. AS FOR TEMPS WILL
LOOK FOR HIGHS EARLY IN THE DAY WITH TEMPS FALLING THROUGH THE
AFTERNOON AS THE COLD AIR ADVECTION CONTINUES.

SUNDAY NIGHT THROUGH MONDAY NIGHT THE GFS AND NAM DEPICT THE BROAD
UPPER TROUGH THAT WILL BE IN PLACE TO THE WEST SLOWLY PUSHING
THROUGH THE OHIO VALLEY. MEANWHILE AT THE SURFACE...COLD HIGH
PRESSURE WILL BE BUILDING ACROSS THE AREA FROM THE NORTHWEST.
FORECAST SOUNDINGS FAIL TO SHOW DEEP MOISTURE AVAILABLE AS THESE
UPPER DYNAMICS PASS. HOWEVER THE LINGERING...TRAPPED LOWER LEVEL
MOISTURE REMAINS PRESENT. THUS WILL KEEP A LOW POP MENTION THROUGH
THIS PERIOD FOR THE OCCASIONAL SNOW SHOWER. GIVEN THE EXPECTED COLD
AIR ADVECTION WILL TREND HIGHS AND LOWS ON SUNDAY NIGHT THROUGH
MONDAY COOLER THAN MAVMOS.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
ISSUED AT 310 AM EST SAT DEC 21 2013

THERE ARE SOME DISCREPANCIES IN THE LONG TERM MODELS IN REGARDS TO
THE TIMING/PLACEMENT OF THE UPPER LOW MOVING THROUGH ONTARIO AND HOW
MUCH COLD AIR FROM THIS FEATURE MAKES ITS WAY INTO CENTRAL INDIANA.
GENERALLY FOLLOWED THE ALLBLEND GUIDANCE BUT SHOULD BE NOTED THAT
CONFIDENCE IN TEMPERATURES FOR WEDNESDAY NIGHT THROUGH FRIDAY IS
LESS THAN AVERAGE GIVEN THE MODEL VARIABILITY.

COLD HIGH PRESSURE WILL SLIDE ACROSS CENTRAL INDIANA TUESDAY AND
TUESDAY NIGHT. ON THE BACK SIDE OF THE HIGH ON WEDNESDAY SOME WARM
ADVECTION WILL OCCUR...ALLOWING TEMPERATURES TO RETURN TO NORMAL. BY
WEDNESDAY NIGHT AN UPPER TROUGH WILL APPROACH WITH A WEAK SURFACE
COLD FRONT REFLECTION THAT WILL MOVE THROUGH THE AREA ON THURSDAY.
THESE FEATURES WILL BRING VERY LOW CHANCES FOR SNOW TO THE AREA WITH
SOME FORCING BUT LITTLE AVAILABLE MOISTURE. TEMPERATURES WILL RETURN
TO BEING COLDER THAN NORMAL AFTER THE COLD FRONTAL PASSAGE AS COLD
HIGH PRESSURE AGAIN BUILDS OVER THE AREA.

&&

.AVIATION /DISCUSSION FOR THE 21/18Z TAFS/...
ISSUED AT 1208 PM EST SAT DEC 21 2013

VERY POOR FLYING CONDITIONS TO PERSIST THROUGHOUT THE PERIOD.

RAINFALL...OCCASIONALLY HEAVY...WILL STREAM ACROSS THE AREA NORTH OF
A BOUNDARY STALLED TO OUR SOUTH. CEILINGS AND TO A LESSER EXTENT
VISIBILITIES HAVE GENERALLY BEEN POOR...ALTHOUGH SOME BRIEF
FLUCTUATIONS INTO MVFR HAVE OCCURRED. WILL CARRY TEMPO GROUPS ALL
BUT LAF FOR THIS INTO LATE AFTERNOON...BEFORE BRINGING ALL SITES
DOWN TO LIFR THIS EVENING AND OVERNIGHT. WHILE PRECIP WILL LIKELY
END LATE TONIGHT SAVE FOR DRIZZLE...LOW LEVEL MOISTURE WILL REMAIN
TRAPPED BELOW A STOUT INVERSION...AND THUS DO NOT EXPECT CEILINGS TO
LIFT OUT OF IFR UNTIL AFTER THE PERIOD.

WINDS WILL BE QUITE VARIABLE FOR THE NEXT SEVERAL HOURS...BUT SHOULD
REMAIN 10KT OR BELOW. WINDS WILL LIKELY SWING AROUND TO
NORTHWESTERLY AND THEN WESTERLY LATE TONIGHT...PERHAPS IN THE
10-12KT RANGE AT TIMES. GUSTS INTO THE LOW TO MID 20KT RANGE WILL BE
POSSIBLE FROM MID MORNING ON TOMORROW.

LOW LEVEL WIND SHEAR COULD BE AN ISSUE AT BMG TONIGHT...BUT THIS IS
UNCERTAIN. NAM WOULD BRING STRONG LOW LEVEL WINDS ACROSS ALL SITES
BUT APPEARS TO BE TOO FAR NORTH WITH THE OVERALL SYSTEM. WILL
INSTEAD LEAN TOWARD REMAINING MODELS AND KEEP STRONGEST LOW LEVEL
WINDS TO THE SOUTH/SOUTHEAST OF THE TAF SITES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ021-028>031-035>049-
051>057-060>065-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...TUCEK
SHORT TERM...PUMA
LONG TERM...CP
AVIATION...NIELD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Dec 21, 3:38 AM EST, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
338 AM EST SAT DEC 21 2013

INZ021-028>031-035>049-051>053-060-067-220845-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-SULLIVAN-
KNOX-
338 AM EST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: HEAVY RAIN IS EXPECTED TODAY AND TONIGHT. A FLOOD WATCH
IS IN EFFECT.

HAZARDS: HEAVY RAIN RESULTING IN THE FLOODING OF FIELDS...ROADS
AND STREAMS.

TIMING: TODAY AND TONIGHT.

DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM TEXAS
TONIGHT TO NEW ENGLAND SUNDAY BRINGING WIDESPREAD HEAVY RAIN TO
CENTRAL INDIANA. THE RAIN WILL BE HEAVIEST TODAY AND TONIGHT AND
WILL AVERAGE 2 TO 4 INCHES ACROSS ALL OF CENTRAL INDIANA. EXPECT
FLOODING ISSUES TO DEVELOP ON MANY ROADS ACROSS THE SOUTHERN
COUNTIES BY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: SOME LIGHT SNOW IS POSSIBLE LATE SUNDAY AFTERNOON THROUGH
MONDAY AND AGAIN WEDNESDAY NIGHT AND THURSDAY.

HAZARDS: SLICK SURFACES DUE TO SMALL ACCUMULATIONS OF LIGHT SNOW.

TIMING: LIGHT SNOW CHANCES ON SUNDAY AFTERNOON THROUGH MONDAY.

DISCUSSION: PRECIPITATION CHANGE TO SNOW SUNDAY AFTERNOON WILL BE
BRIEF AND MINIMAL SNOW ACCUMULATION IS EXPECTED. RIVER FLOODING
WILL LIKELY DEVELOP SATURDAY NIGHT AND LAST THROUGH MUCH OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF RAINFALL OR
FLOODING TODAY AND TONIGHT WOULD BE APPRECIATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ054>057-061>065-068>072-220845-
MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
338 AM EST SAT DEC 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: HEAVY RAIN IS EXPECTED TODAY AND TONIGHT. A FLOOD WATCH
IS IN EFFECT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

HAZARDS: HEAVY RAIN RESULTING IN THE FLOODING OF FIELDS...ROADS
AND STREAMS. LIGHTNING AND DAMAGING WINDS WILL BE THE MAIN
THREATS FROM ANY ISOLATED THUNDERSTORMS.

TIMING: TODAY AND TONIGHT.

DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM TEXAS
TONIGHT TO NEW ENGLAND SUNDAY BRINGING WIDESPREAD HEAVY RAIN TO
CENTRAL INDIANA. THE RAIN WILL BE HEAVIEST TODAY AND TONIGHT AND
WILL AVERAGE 2 TO 4 INCHES ACROSS ALL OF CENTRAL INDIANA. EXPECT
FLOODING ISSUES TO DEVELOP ON MANY ROADS ACROSS THE SOUTHERN
COUNTIES BY SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: SOME LIGHT SNOW IS POSSIBLE LATE SUNDAY AFTERNOON THROUGH
MONDAY AND AGAIN WEDNESDAY NIGHT AND THURSDAY.

HAZARDS: SLICK SURFACES DUE TO SMALL ACCUMULATIONS OF LIGHT SNOW.

TIMING: LIGHT SNOW CHANCES ON SUNDAY AFTERNOON THROUGH MONDAY.

DISCUSSION: PRECIPITATION CHANGE TO SNOW SUNDAY AFTERNOON WILL BE
BRIEF AND MINIMAL SNOW ACCUMULATION IS EXPECTED. RIVER FLOODING
WILL LIKELY DEVELOP SATURDAY NIGHT AND LAST THROUGH MUCH OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF RAINFALL OR
FLOODING TODAY AND TONIGHT WOULD BE APPRECIATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

In the hours before

Local storm report, Dec 21, 10:17 AM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1017 AM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       FRANKLIN                39.49N  86.06W
12/21/2013  M2.75 INCH       JOHNSON            IN   TRAINED SPOTTER

            RAINFALL OVER PAST 14 HOURS. STANDING WATER IN YARD.
            STILL RAINING.

&&

DRT
Local storm report, Dec 21, 10:37 AM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1037 AM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     FLOOD            5 E BLOOMINGTON         39.17N  86.43W
12/21/2013                   MONROE             IN   PUBLIC

            REPORTS OF BRIDGES ALONG BRUMMETTS CREEK BEING
            OVERTOPPED

&&

ELB
Local storm report, Dec 21, 11:21 AM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1121 AM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 AM     HEAVY RAIN       5 SW BLOOMINGTON        39.12N  86.59W
12/21/2013  M2.50 INCH       MONROE             IN   TRAINED SPOTTER

            AMOUNT IS STORM TOTAL PRECIPITATION

&&

ELB
Local storm report, Dec 21, 11:23 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1123 AM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 AM     HEAVY RAIN       3 SW WILLIAMS           38.77N  86.68W
12/21/2013  M2.15 INCH       MARTIN             IN   CO-OP OBSERVER

            AMOUNT IS STORM TOTAL PRECIPITATION

&&

ELB
Local storm report, Dec 21, 11:28 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1128 AM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     FLOOD            CAMBY                   39.66N  86.31W
12/21/2013                   MARION             IN   NWS EMPLOYEE

            STREET FLOODING IN PROGRESS.

&&

NIELD
Local storm report, Dec 21, 11:45 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1145 AM EST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLOOD            CAMBY                   39.66N  86.31W
12/21/2013                   MARION             IN   NWS EMPLOYEE

            STREET FLOODING IN PROGRESS.

&&

DRT

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 8:02 AM ESTAreal Flood WarningINDClay, Daviess, Greene, Knox, Martin, Owen and 4 more51 hr
Dec 21, 8:05 AM ESTAreal Flood WarningINDBartholomew, Boone, Brown, Hamilton, Hendricks, Jackson and 5 more51 hr
Dec 21, 8:06 AM ESTAreal Flood WarningINDDecatur, Delaware, Hancock, Henry, Jennings, Madison and 3 more51 hr
Dec 21, 12:14 PM ESTRiver Flood WarningINDHenry, Rush, Shelby58 hr
Dec 21, 12:14 PM ESTRiver Flood WarningINDMarion24 hr
Dec 21, 2:58 PM ESTRiver Flood WarningINDBartholomew32 hr
Dec 21, 5:31 PM ESTFlash Flood WarningINDDaviess, Greene, Knox, Lawrence, Martin, Monroe11 hr
Dec 21, 5:56 PM ESTFlash Flood WarningINDBartholomew, Brown, Jackson, Lawrence, Monroe11 hr
Dec 21, 6:16 PM ESTAreal Flood WarningINDFountain, Montgomery, Parke, Putnam, Tippecanoe, Vermillion and 1 more24 hr
Dec 21, 6:19 PM ESTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Hamilton, Howard and 3 more24 hr
Dec 21, 6:36 PM ESTFlash Flood WarningINDHancock, Hendricks, Johnson, Marion, Monroe, Morgan and 2 more10 hr
Dec 21, 6:41 PM ESTFlash Flood WarningINDClay, Greene, Knox, Owen, Putnam, Sullivan and 1 more10 hr

Nearby

River Flood Warnings in Indiana, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.